# SDR CALA2024102102692

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 94,929 hours, 13,395 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8253011
- Part serial: 20011175
- Condition: Faulted
- Location: Left Engine
- Part time: 84,026 hours, 11,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG BLEED OFF EICAS W/ ASSOC L ENG BLEED LIGHT OCCURED MULTIP LE TIMES IN FLT. THEY NOTICED THIS FLUCTUATION AT LEAST 6 TIMES. UPON DEBRIEFING FLT CREW MAINT WAS NOTIFIED THAT THE LEFT BLEED ALSO THE LEFT PACK WOULD INDICATE OFF DUE TO NOT HAVING ENOUGH INDICATION WAS FLUCTUATING CONSTANTLY AFTER TAKEOFF AND AFTER PSI FROM THE LEFT BLEED. EVENTUALLY THEY SHUT OFF THE LEFT BLEED REDUCTION IN ENGINE POWER. FLT CREW NOTICED THAT THE LEFT BLEED VALVE ALONG WITH THE LEFT PACK. RIGHT BLEED MAINTAINED PROPER WOULD GO DOWN TO AS LOW AS 10 PSI AND THEN INCREASE BACK UP. PRESSURE, NO FLUCTUATIONS NOTED. VALVES ARE FUNCTIONING AND OR A HEALTH CHECK. DID BITE TEST ASCTU AND RECEIVED MESSAGE 36-10720:L PRV FAIL CL. ASCTU BITE IAW FIM 36-00 FAULT TREE 801. FAULT 36-10720 PRV RAN L ENG, OPS CHK FAILED, NO DUCT PRESS. NEED FURTHER T/S PERFORMED MANUAL CHECK OF HPSOV, PRSOV AND PRV. ALL VALVES MOVE PERFORMED BITE TEST OF ASCTU AND FOUND NO MSGS RELATED TO ANY OF FOLLOWED FIM 36-10 TASK 804. PRVC RECENTLY R+R. SUSPECT FAULTY L FAILED DISPLAYED. REMOVED AND REPLACE PRV IAW AMM 36-11-18 ON TO SMOOTHLY WITHOUT ANY BINDING. ALSO PERFORMED LEAK CHECK OF PRV THE VALVES. PERFORMED HPSOV ACTUATOR LEAKAGE (THUMB) TEST. TEST PRV. STEP F IN THE INSTALLATION.PARTS USED:  64-3611-9-0007,QTY PRESSURIZATION UPSTREAM OF THE PRSOV AS PER PASSED. SUGGEST PERFORMING AN ENGINE IDLE RUN WHILE MONITORING :1 36-11-09-782-001-003. NO LEAKS NOTED. ATA36 IN THE MX PGS TO VERIFY MOVEMENT OF HPSOV AS THE ISOLATION.
